Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linearly orderable spaces

Author: I. L. Lynn
Journal: Proc. Amer. Math. Soc. 13 (1962), 454-456
MSC: Primary 54.99
MathSciNet review: 0138089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg, Ordered topological spaces, Amer. J. Math. 63 (1941), 39-45.
  • [2] D. W. Hall and G. L. Spencer, Elementary topology, Wiley, New York, 1955.
  • [3] C. Kuratowski, Topologie, Vol. I, 4th ed., Warsaw, 1958.
  • [4] I. L. Lynn, Linearly orderable subspaces of the real line, Notices Amer. Math. Soc. 8 (1961), 161.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.99

Retrieve articles in all journals with MSC: 54.99

Additional Information

PII: S 0002-9939(1962)0138089-6
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia